# SDR DALA2023080306285

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2894539) AFT CARGO COMPARTMENT RBL 13 FLOOR TRACK CRACKED AT STA 727E, 727H, AND 727I. REMOVED AND REPLACED NEW FLOOR TRACK FROM STA 727 TO STA 727I RBL 13 AT AFT CARGO PER B737-900 SRM 51-40-02-0G AND DWG# 146A7500.
